Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering with hypertension, on Telma 40. At what readings should I increase the dosage?

I developed hypertension a few months ago (range: 155-162/95-105). I am now on Telma 40 once a day. The readings are generally in the range of 140-145/95-100. Should I increase the dosage of Telma? If so, in what way--take 1 Telma 80 tablet once a day in the AM or 2 Telma 40 tablets (morning and evening)? I have no diabetes or cholesterol problems. Thank you.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Your blood pressure is NOT controlled well
You have to increase the medication -
Telma (Telmisartan) can be increased to 80 mg
It can be taken once - over a few days most drugs reach a steady state level/ However, if you are taking other medicine two times, take this twice - just for compliance or convenience
Recheck the pressure in a week - if it is still high, your doctor may give more mediations - a diuretic or calcium channel blocker
Aim for a pressure of 130 / 80
Good luck
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor